# SDR DALA1146289016

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 45,321 hours, 36,033 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tube
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A WORN FUSELAGE TUBE OF T/E TAIL CONE CONTROL CABLES RELEASE SYSTEM WAS FOUND AT STA Y=1510 CANT 5 AND 7 O'CLOCK POSITION.  FUSELAGE TUBE WAS REPLACED IAW MM 20-30-01-201.
